Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SweetHonesty

SPIRONOLACTONE, --can I get chemical peels? dermabrasion?

Hi everyone --

I've been taking 100mg of spiro -- on and off.

The pill does help heal my zits quicker but I still BREAKOUT. (not as bad..but still breaking out)

I have uneven skintone/scarring on my cheeks...and was looking into peels/dermbrasions.

Does anyone know if it's okay to get peels, ipl,or dermabrasion if on spironolactone?

...All help would be greatly appreciated...thank you.

Share this post


Link to post
Share on other sites
Hi everyone --

I've been taking 100mg of spiro -- on and off.

The pill does help heal my zits quicker but I still BREAKOUT. (not as bad..but still breaking out)

I have uneven skintone/scarring on my cheeks...and was looking into peels/dermbrasions.

Does anyone know if it's okay to get peels, ipl,or dermabrasion if on spironolactone?

...All help would be greatly appreciated...thank you.

Ask the doctor who prescribed the spironolactone even just over the telephone. I was on the same medicine for 3 months and my M.D. didn't mention anything about contraindications of chem peels/microdermabrasion. Spirono...affects the production of androgens or male hormones so it really does not directly affect the skin as compared to topical products like Retin A.

Share this post


Link to post
Share on other sites

I agree, ask your doctor. I've been taking spiro for years now and I've had Fraxel treatments with no issue.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×